# SDR AALA20021127

- Difficulty date: August 7, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEATS 31HJ, 30HJ, 29HJ, AND 27HJ ARE INOPERATIVE.  RECONNECTED PLUG AT 27HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
